| Catalog Number |
SSX-495 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
03/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iv, deflation, malposition.
Event or Problem Description
Patient reported right side "capsular contracture baker grade iv".Healthcare professional later reported "right breast was hard and painful, with lateral drifting.Deflation seen on office visit".Device has been explanted.
Additional Manufacturer Narrative
Reason for reoperation: capsular contracture baker grade iv; rupture.Additional, changed, and/or corrected data: b5, d9, h3, h6, h11.
Event or Problem Description
Patient reported right side capsular contracture baker grade iv.Healthcare professional later confirmed right side capsular contracture baker grade iii-iv, "right breast was hard and painful, with lateral drifting", and rupture "seen on office visit".Device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaint codes are: ¿ rupture: not observed.¿ capsular contracture: unable to observe as it is not related to the manufacturing process.As per the investigation procedure, deformation and crease were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description
Patient reported right side capsular contracture baker grade iv.Healthcare professional later confirmed right side capsular contracture baker grade iii-iv, "right breast was hard and painful, with lateral drifting", and rupture "seen on office visit".Patient undergone capsulectomy.Device has been explanted and replaced.